# SDR REXA2020121500833

- Difficulty date: December 3, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 33,116 hours, 30,841 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 99438
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 22,919 hours, 17,445 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ILLUMINATED.  REMOVED & REPLACED EMERGENCY BATTERIES AT POSITION PS1LF, PS4LF, PS2LF & PS3LF, IAW CRJ 200 JOB CARD 33-900-701.  OPERATIONS CHECK GOOD, A/C OK FOR SERVICE.  PN: 2013-1A, 2013-1ASMI, AD-2013-1A.
